dc.contributor.authorBall, Simeon
dc.contributor.authorPadró, Carles
dc.contributor.authorWeiner, Zsuzsa
dc.contributor.authorXing, Chaoping
dc.date.accessioned2014-01-22T01:53:55Z
dc.date.available2014-01-22T01:53:55Z
dc.date.copyright2013en_US
dc.date.issued2013
dc.identifier.citationBall, S., Padró, C., Weiner, Z., & Xing, C. (2013). On the representability of the biuniform matroid. SIAM journal on discrete mathematics, 27(3), 1482-1491.en_US
dc.identifier.urihttp://hdl.handle.net/10220/18666
dc.description.abstractEvery biuniform matroid is representable over all sufficiently large fields. But it is not known exactly over which finite fields they are representable, and the existence of efficient methods to find a representation for every given biuniform matroid has not been proved. The interest of these problems is due to their implications to secret sharing. The existence of efficient methods to find representations for all biuniform matroids is proved here for the first time. The previously known efficient constructions apply only to a particular class of biuniform matroids, while the known general constructions were not proved to be efficient. In addition, our constructions provide in many cases representations over smaller finite fields.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesSIAM journal on discrete mathematicsen_US
dc.rights© 2013 Society for Industrial and Applied Mathematics (SIAM). This paper was published in SIAM Journal on Discrete Mathematics and is made available as an electronic reprint (preprint) with permission of SIAM. The paper can be found at the following official DOI: [http://dx.doi.org/10.1137/120886960]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en_US
dc.subjectDRNTU::Science::Mathematics::Discrete mathematics
dc.titleOn the representability of the biuniform matroiden_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1137/120886960
dc.description.versionPublished versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record